# SDR NSVA2011270

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-42:  PREVIOUS REPAIR DOUBLER ON FUSELAGE AFT BELLY STA 622 SL 1524 NOT IN CONTROL LOG, NOT DONE IAW SAAB SRM.  COMPLETED REPAIR IAW SAAB STATEMENT 340SDS023367 AND TD 340-53-11-72. COMPLETED JC 51-00-00S.
